Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have been suffering from post nasal drip for about 6 months

I have been suffering from post nasal drip for about 6 months now. I have been to an allergist and a ear , nose and throat doctor . I have tried about 15 different medicinces and nothing is working. Any suggestions on how to get this to stop?
Asked On : Sat, 26 Feb 2011
Answers:  3 Views:  542
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Take a nasal spray with a combination of (Intranasal corticosteroid + Intranasal antihistaminic) for atleast 6 weeks.
Answered: Sun, 27 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
This calls for increase in immunity basically. In ayurveda we cure it with maha lakshami vilas ras with gold 1 swamla 1 tsf bd milk with turmeric in it boiled and taken hot. Avoid cold things including curd. have steam. take hot water .
Answered: Sun, 27 Feb 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
with medicines you should also avoid dusty environment
better you use mask when you are out
avoid cold
keep yourself warm
have balanced and nutritious diet
steam jnhalation and warm saline gargles may help you
have regular exercises to boost up your immunity
hoping early recovery
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor